MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA075902A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
On (b)(6) 2020 a patient underwent aortic aneurysm treatment within the tambe 1701 clinical study.Two gore® viabahn® vbx balloon expandable endoprosthesis were utilized in the superior mesenteric artery (sma).On (b)(6) 2021 sma stenosis was reported.
 
Additional Manufacturer Narrative
D.10.As it is not known which device was involved, or if both were involved, the following device is also being investigated: bxa075902a sn: (b)(6), udi: (b)(4).
 
Event or Problem Description
On (b)(6) 2020 a patient underwent aortic aneurysm treatment within the tambe 1701 clinical study.Two gore® viabahn® vbx balloon expandable endoprosthesis were utilized in the superior mesenteric artery (sma).On (b)(6) 2020, the mesenteric artery circulation was evaluated with pulse wave doppler and color flow duplex imaging.The sma was found to be patent with normal flow velocities and doppler profile.On (b)(6) 2021 sma stenosis was reported.This was described as hemodynamically significant (>70%).This was treated by means of angioplasty.On (b)(6) 2021 the mesenteric artery circulation was evaluated with pulse wave doppler and color flow duplex imaging.This showed a patent sma with normal flow velocities and doppler profile.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met pre-release specifications.
 
Additional Manufacturer Narrative
Added pma/510(k)number.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
heidi inskeep
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11355581
Report Number2017233-2021-01689
Device Sequence Number17138815
Product Code PRL
UDI-Device Identifier00733132637294
UDI-Public00733132637294
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2023
Device Model NumberBXA075902A
Device Catalogue NumberBXA075902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer03/12/2021
03/04/2021
03/04/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date03/12/2021
04/14/2021
01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H.10./11.
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale
Patient Weight66 KG